Neurothapy

KimmyLSch
By KimmyLSch Latest Reply 2013-10-03 21:04:37 -0500
Started 2013-10-03 17:11:18 -0500

I have neurothapy nerve damage to my feet, why is the pain getting worse when my a1c is good 5.8, lost alittle weight and going to a fittness center 3 times a week. I'm on the hightest dosage for Lyrica and Cymbalta. Also Lidocaine Jelly often. I want my feet back! Kim

Tags: neurothapy

4 replies

correctionsnurse1
correctionsnurse1 2013-10-03 21:04:37 -0500 Report

If caught early, it usually can be reversed by controlling BG, but never a guarantee. Have you had a recent EMG/Nerve Conduction Study?

Gabby
GabbyPA 2013-10-03 19:58:42 -0500 Report

Could it be something else that is causing this? Usually, at lest for me, as my numbers are better and I am more active my feet feel better. However, it is a progressive disease, and that could be it.

There is a post on "foot tapping" http://www.diabeticconnect.com/diabetes-videos/general/1636-improve-health-with-foot-tapping and I have been doing this for a few days and it seems to at least allow me to sleep without the twitching. You may want to try it. Won't hurt.

MAYS
MAYS 2013-10-03 18:45:04 -0500 Report

Wow…What do your doctors have to say about this?
Are you showing any signs of improvement?